# SDR HALA0800389

- Difficulty date: March 10, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEELBEAM TEE PIECES AT AFT EDGE OF PANEL 139AL,139BL, AND 139CL CORRODED AROUND NUTS QTY 3.  CORROSION NOTED EXCESSIVE.  TEE SECTIONS (3) INSTALLED ON KEEL BEAM IAW 51-40-02 SRM.
